# SDR CALA0800902

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465684524
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB FROM FLOOR LEVEL TO Y-CORD FROM APPROXIMATELY LBL 6 TO APPROXIMATELY LBL 20 HAS OVERHEAT DAMAGE.  REMOVED AFT PRESSURE BULKHEAD WEB FROM CENTER RING TO Y-CHORD AND REPLACED BULKHEAD WEB (P/N-65-46568Y524) AND DOUBLER (P/N-65-46568-696) PER BOEING DWG 65-46568.B737-300 SRM 51-40-02, 51-20-01, AND 51-20-05.
